| Home  | About ScienceAsia  | Publication charge  | Advertise with us  | Subscription for printed version  | Contact us  
Editorial Board
Journal Policy
Instructions for Authors
Online submission
Author Login
Reviewer Login
Volume 46 Number 5
Volume 46 Number 4
Volume 46 Number 3
Volume 46 Number 2
Volume 46 Number 1
Volume 46S Number 1
Earlier issues
Volume 46 Number 4 Volume 46 Number 5

previous article next article 1

Research articles

ScienceAsia 46 (2020): 626-633 |doi: 10.2306/scienceasia1513-1874.2020.081


On the meromorphic solutions of generalized q-difference equations


Hongqiang Tua, Yongyi Gub,*

 
ABSTRACT:     A generalized q-difference analogue of the lemma on the logarithmic derivative is introduced, which is an improvement of previous result due to Korhonen, and was applied to the growth of meromorphic solutions of some linear difference equations. Examples are given to illustrate the sharpness of the results.

Download PDF

6 Downloads 25 Views


a School of Mathematics and Information Science, Guangzhou University, Guangzhou 510006 China
b Big Data and Educational Statistics Application Laboratory, Guangdong University of Finance and Economics, Guangzhou 510320 China

* Corresponding author, E-mail: gdguyongyi@163.com

Received 2 Apr 2020, Accepted 18 Aug 2020